# SDR CA090403003

- Difficulty date: February 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE AT FL 280, THE PILOT RETARDED THE THROTTLES TO SLOW DOWN THE ACFT.  WHEN LATER ADVANCING THE THROTTLES, THE LT ENGINE WOULD NOT RESPOND AND BEGAN SPOOLING BACK. IT WAS SHUTDOWN AND SECURED BEFORE LANDING. THE PROBLEM WAS TRACED TO FUEL SYS COMPONENTS (FUEL CONTROL, FLOW DIVIDER AND FUEL FLOW TRANSMTITER) WHICH WERE REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
